Re: [MOL] eyes [02992] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] eyes



Hi, all:  As I told you, I had eye problems, too, from the chemo.  Very 
irritating -- but they gradually disappeared after the treatments were over.  
I know it's frightening, but there is light at the end of the tunnel!

Kathy in Boise
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------